| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 00434901813, humeral stem 18 mm stem, lot #: 63102455.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-01634.Will be returned.
Event or Problem Description
It was reported the patient underwent a shoulder arthroplasty on approximately two (2) months ago.Subsequently, the patient was revised about a month later due to the poly disassociated from stem.During the procedure two (2) polys were attempted and both would not lock.Both retentive.Finally a standard poly was used and locked in place.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Complaint was considered confirmed via visual examination of the returned products identified damages around the scallops and various locations.Damages consist of nicks, gouges, scratches and deformation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03388.